# SDR DALA109433265

- Difficulty date: April 28, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 0964
- Aircraft time: 34,205 hours, 15,355 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3D53381987
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R SEAT TRACK AT Y254 IAW SRM 51-42-11, DUE TO IT BEING CORRODED BEYOND LIMITS IAW SRM 53-11-15.
